I had botox for migraine pain, so that's why the price is so low, my insurance covered it. NOT for cosmetic reasons. Although it is injected into my forehead and between my eyes, just like it is for cosmetic BOTOX. I have had the procedure done twice, and am now just realizing that the symptoms I have experienced started when I had my first injections. I wake up every single day and feel nauseated. I have nearly constant headaches, different from migraines. They are pressure headaches, and no med I have tried will make it go away.
I am scheduled for a third treatment, but I fully intend to cancel it. This is serious medicine, people! It is a NEUROTOXIN. Yes, I signed a release before my neurologist injected me, but I had no idea that it could make me this sick. At least when I get migraines, there are meds that have a chance of making them go away. With this, I have no idea how long these headaches are going to be with me, or how long I am going to be nauseated. STAY AWAY FROM BOTOX. Do a little internet research. Promise. It will convince you.